# SDR HNAA2019060700161

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 36,789 hours, 32,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY LIGHT WILL NOT TURN ON. REMOVED AND REPLACED LIGHT IAW AMM 33-50-10-04 AND 33-50-00-700-801-A. OPS CHECK GOOD
